# SDR ASAA2018051324798

- Difficulty date: May 13, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 54,564 hours, 22,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 143A7502U159
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO 2EA SUPPORT BRACKETS ON UNDERSIDE OF TRANSITION HAS CRACKS IN RADIUS AT STA 500D LBL25. GROUNDED - YES. REMOVED AND REPLACED 2EA. SUPPORT BRACKETS IAW SRM 51 40 02 0G 0.
